Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What causes pins and needles sensation with itching on face? - Online Doctor Chats

Date : 26-Mar-2014
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:Hello, i have been suffering with pins an needles for some time had many blood tests to check my vitamine levels all are normal. I have been getting an itchy face and nose my nose feels tingly i also have had siezures, get a tingly nose 1st then i will twitch and shake my arms an legs, feeling very confused and tired after each episode also my eyes have been roleing and headache, i have noticed that watching tv and going on my laptop are triggers. I dont drink or take drugs. to date i have had 9 siezure's have become confused and forgetful in convasations, im waiting to see a neurologist but its getting worse. help. XXXXXXX
Doctor:Hi, I am Dr. XXXXXXX D
Let me read your query for few minutes to be able to have a good discussion here.
Doctor:I am sorry to learn about your condition
Doctor:You need an urgent consultation with a neurologist
User:thank you
User:im not being seen till april
Doctor:actually I feel you should go to an ER as soon as possible if you get another attack
Doctor:In that case I urge you to go to an ER
User:do you think i may have epilipsy
Doctor:Your symptoms are classical of partial seizures
Doctor:In all probability, YES
Doctor:9 episodes is a bit too much
User:after each 1 the back of my head feels like its being crushed and parecetamol doesnt work
Doctor:There are a lot of reasons for seizures
Doctor:including tumors
User:yes i understand that
Doctor:you need to be evaluated well
User:my left eye twitches too i look like im winking
User:i had many bangs to my head when i a teenager too
Doctor:As I said, you do need to go to the ER my dear
Doctor:I hope you understand the urgency in my suggestion
User:the headaches are becoming more frequent
User:i think so
Doctor:Please do not postpone it for even a single day
Doctor:You do not have any other option
Doctor:the headaches could very well be because of the underlying cause
Doctor:which usually with such presentations is a tumor
User:ohh my i must tell my partner
Doctor:You must and you should go to an ER as soon as possible
User:i have been keeping a diary as best as i can too
Doctor:I am extremely sorry to be the one to break this to you
User:but dont remember after
Doctor:That is a good thing
User:im heartbroken but i understand that i need to get this sorted
Doctor:Please take that dairy to the ER, they should be able to find the patterns of your episodes of forgetfulness
Doctor:Yes, I feel extremely sad for you
Doctor:but this needs to be sorted
Doctor:you need to confirm the diagnosis
Doctor:and you do need to get it treated
Doctor:if it is just a late onset functional epilepsy, then the treatment will be easy
Doctor:and it is not life threatening
User:i have been unwell for some time know, but the past week the seizures are becoming more frequent
Doctor:but if it is anything else, the treatment options depend on the cause
User:i have done alot of reading on epilepsy
Doctor:Then it is even more urgent that you go to the ER right away
Doctor:don't wait for another attack
User:i wont wait
Doctor:I am really sorry about all this
Doctor:is there anything else I can help you with?
User:thank you so much for your help, and i will be going to my local AE tonight
Doctor:You are most welcome
User:no nothing else, thank you again
Doctor:I wish you all the very best
User:thank you
Doctor:and please do take care of yourself
Doctor:Have a good day ahead
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor